# SDR CHQA20121207474

- Difficulty date: December 7, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N276SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145348
- Aircraft time: 27,622 hours, 22,496 cycles
- Engine: Rroyce AE3007A12
- Engine time: 24,474 hours, 20,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 14523200005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE SERVICE DOOR THRESHOLD BEAM AT THE SCREW HOLES.  THE SERVICE DOOR THRESHOLD WAS REPLACED IN ACCORDANCE WITH SRM 53-21-02.
